# SDR CA131101010

- Difficulty date: November 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 797 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2213 · Flight Controller
- Part: Indicator
- Part number: 060001700
- Condition: Inoperative
- Part time: 339 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) ON ENGINE START UP AND TAXI THE PILOT NOTICED THE FLIGHT COMMAND INDICATOR NOT RESPONDING TO THE ACFT MOVEMENT.  THE ACFT RETURNED TO THE BLOCKS AND MAINTENANCE REPLACED THE UNIT WITH AN O/H UNIT.  THE SYSTEM FUNCTION CHECKED SERVICEABLE.
